A Note on Fuzzy Cosine Function


Meniz B.

INTERNATIONAL JOURNAL OF FUZZY SYSTEMS, vol.24, no.1, pp.216-217, 2022 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 1
  • Publication Date: 2022
  • Doi Number: 10.1007/s40815-021-01127-5
  • Journal Name: INTERNATIONAL JOURNAL OF FUZZY SYSTEMS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Aerospace Database, Applied Science & Technology Source, Communication Abstracts, Compendex, Computer & Applied Sciences, INSPEC, Metadex, Civil Engineering Abstracts
  • Page Numbers: pp.216-217
  • Keywords: Fuzzy cosine, Type-2 fuzzy sets, Arithmetic operation
  • Yıldız Technical University Affiliated: Yes

Abstract

The arithmetic operations given between the Interval Type-2 Trapezoidal Fuzzy Numbers (IT2TrFN)s should satisfy the closeness property. Otherwise, the result encountered when the operations are used may be meaningless and not suitable for the purpose. The aim of this note is to show errors in the definitions using a non-closed division operation given by paper Pan and Wang (Int J Fuzzy Syst 144:1-15, 2020).